# SDR ABXA050053

- Difficulty date: February 15, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59174637
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VENTRAL DOOR JAMB STRUCTURE AT UPPER RIGHT CORNER.  REPAIRED DAMAGED VENTRAL DOOR JAMB IAW DC-9 SRM 53-05.
